# SDR YENA201809300484

- Difficulty date: September 30, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 31,470 hours, 20,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE1670
- Condition: Not Reported
- Location: R2 Door
- Part time: 15,200 hours, 10,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2092, ACK-JFK. REF T/C E190-25-65-01-710-801-A R2 SLIDE GPS TEST. R&R SLIDE REF T/C E190-25-65-01-400 801- AFT.
